# SDR IPXA11569453

- Difficulty date: September 6, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, CORROSION ON MAIN CARGO STUB BEAM UPPER SURFACE AT NUTPLATE LOCATIONS BS 900, LBL 48-54, WL 208.  REPLACED IAW DWG 144N1079 AND FABRICATED IAW DWG 144N1074.  INSTALLED IAW SRM 51-40-02, SRN 51-40-05, AND SRM 51-0-08.
